MyTT

485d

I follow my doctor orders...he had my A1C coming down..my blood sugars were staying on track..but he went thru some things in his personal life and his staff let the ball drop..Now my sugar is out of control again ..do I need to stay with him or do I need to find another doctor or is there anything that's been tried that's non medical that I can do until he's back? 🙃

advertisement

Top reply
    • Periwinkle63

      481d

      @Bethyko My doctor did similar. Mine was 8.1 she got it down to 6.2 in five months. I’m motivated to keep going at this pace. My sleep is better and my overall health improving. Don’t hesitate to advocate for your health. You are valuable.

    • Diamondlife

      485d

      Wow, that’s serious! While your doc may have been good up until now, this behavior has become harmful to your health. I would find another pc doc immediately. Blessings💕🦋

    • Broken1

      485d

      I agree, you should check the Drs out online some list specialties of the PC Dr. Depending on your insurance you may want to check into an endocrinologist. My Dr sent me to one when we couldn't get my sugars under control.

    • Periwinkle63

      485d

      Hi MyTT sorry you are dealing with this. My doctor has prescribed Ozempic for my type 2diabetes with great results. Look up ratings on doctors in your area. It’s hard changing health care providers but sounds like it will be the safest thing for you.

    • OnTheWater

      484d

      What ball did he drop? Did he not order meds that you needed or miss your appointment? A lot of diabetes is lifestyle and accountability. If you’ve put in your work but he hasn’t, I would definitely consider someone more reliable.

    • Bethyko

      484d

      My endocrinologist is an advanced practice nurse and she doesn't fool around with my glucose numbers. She's gotten my A1c from an 8.3 to a 6.3 in about 6 months. It has taken me using the dexcom and knowing exactly what foods affect me differently so it wasn't that easy but with hard work the effort is paying off.

      • Periwinkle63

        481d

        @Bethyko My doctor did similar. Mine was 8.1 she got it down to 6.2 in five months. I’m motivated to keep going at this pace. My sleep is better and my overall health improving. Don’t hesitate to advocate for your health. You are valuable.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion